# SDR QXEA0201988

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,961 hours, 13,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 210
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 9,352 hours, 13,129 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDX- ON APPROACH TO LANDING IN PDX LANDING GEAR INDICATED ONLY RED LIGHTS.  ATTEMPTED TO EXTEND GEAR THREE MORE TIMES WITHOUT SUCCESS.  PERFORMED ALTERNATE GEAR EXTENSION ON FOURTH ATTEMPT AND RECEIVED THREE GREEN AND THREE AMBER GEAR DOOR LIGHTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
